# SDR HYIA20210915001

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Tecnam P2012
- Aircraft serial: 020
- Aircraft time: 599 hours, 638 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40138B
- Condition: Broken
- Location: Lt Mlg
- Part time: 337 hours, 271 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ONE BOLT ON THE LEFT MAIN GEAR WHEEL ASSEMBLY WAS FOUND TO BE SHEARED OFF. THE WHEEL ASSEMBLY WAS REPLACED WITH NO ADDITIONAL DEFECTS NOTED
